# SDR A8ZR20200723001

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 33,179 hours, 27,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING ASSY FWD MID SKIN LAP LWR CORNER EDGE HAS CURLED UP EDGE AT STA 26461.57. STRAIGHTENED SKIN, PERFORMED HFEC NO DEFECTS NOTED AT THIS TIME. INSTALLED DOUBLER 2.1" X 2.4" REF EMBRAER TECHNICAL DISPOSITION ETD2020-145-022629 REV.:/ DTD JULY 21, 2020. AND EMB 145 SRM 53-32-17. REV 59 DTD 28 JUNE 2019.
